# SDR ASMF201610020

- Difficulty date: September 11, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 13,432 hours, 1,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hyd System
- Part time: 2,310 hours, 425 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AFTER TO REPLACE OF RIGHT VARIABLE FREQUENCY STARTER GENERATOR (VFSG), A HYDRAULIC LEAK WAS DETECTED AT TUBE OF VFSG. AIRCRAFT WAS SENT TO THE HANGAR, MAINTENANCE PERSONNEL REPLACED THE TUBE OF VFSG IAW AMM DMC B787-A-24-21-09-00B-520A-A / -720A-A, TESTED CORRECT.
